# SDR HALA2010051200212

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,673 hours, 31,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3302190
- Part serial: 4563
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - R-4 DOOR AND OVERWING EMERGENCY SLIDE LIGHTS INOP.  REPLACED BATTERY AND CHARGER NR M733 R4 DOOR AND LOWER OVERWING EMERGENCY LIGHTS, OP CHECKS NORMAL.
